# SDR 2006UALA01751

- Difficulty date: September 9, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 27,655 hours, 8,090 cycles
- Engine: Pwa PW4052
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG TRUNNION WING DOOR ATTACH SUPPORT BEAM CRACKED.   STRUT ASSY FOUND GOUGED & CRACKED.  ACCOMPLISHED MAJOR REPAIR PER REO G1 1788. HFEC INSP FOR HIDDEN CRACKING AFTER REPAIR PER NDT 51-00-00-19, PT 6.  OK FOR SERVICE.
